# SDR SWIA200413786

- Difficulty date: September 6, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 2,128 hours, 1,825 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 70623
- Part serial: 786
- Condition: Malfunctioned
- Location: Stab Trim
- Part time: 5,636 hours, 4,944 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CHANNEL 1 DISENGAGED IN FLIGHT.  REPLACED MOTOR CONTROL UNIT FOR STAB TRIM.  OPERATIONAL CHECK GOOD.
